# SDR JJBA20140827009

- Difficulty date: August 27, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N838CA
- Make and model: Dhav DHC8311
- Aircraft serial: 527
- Aircraft time: 31,121 hours, 33,939 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS DO NOT COME ON.  RESEATED PLUG TO FLIGHT ATTENDANT EMER PUSH BUTTON.  OPERATIONAL CHECKED SATISFACTORY.
